MAUDE Adverse Event Report: KARL STORZ SE & CO. KG KARL STORZ AIDA; Medical Device Data System

KARL STORZ SE & CO. KG KARL STORZ AIDA; Medical Device Data System
Model Number WD300
Medical Device Problem Codes Display or Visual Feedback Problem (1184); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to our us facility on jan-30-2025, and will later be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported that during a procedure on (b)(6) 2025 (case type information was not provided), the recording device image cut off and the screen goes black.The device then shut off itself and cannot be restarted.Since this device is recording device, they were still able to complete the procedure using the main or monitor without any patient impact,.
 
Additional Manufacturer Narrative
The device was sent to the manufacturer for inspection.During the manufacturer's technical inspection, the error description provided by the customer," reported issue: the image cuts off and the screen goes black.The last time the unit was used on (b)(6) 2025, it was during patient use.The aida shut off in the middle of the case and could not be restarted after." couldn't be confirmed.No malfunction present.Device functions perfectly according to specifications.The above investigations did not reveal a root cause related to the labelling, the device, or its history.All production-related quality checks were passed, and no non-conformities were identified in the device's manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pickup in similar complaints; no trend was identified.This event is filed under internal complaint id (b)(4).

Brand Name
KARL STORZ AIDA
Common Device Name
Medical Device Data System
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key21329609
Report Number9610617-2025-00153
Device Sequence Number18257106
Product Code OUG
Combination Product (Y/N)Y
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWD300
Device Catalogue NumberWD300
Date Returned to Manufacturer01/30/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer12/11/2025
09/04/2026
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date12/12/2025
09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown